# SDR CA960527009

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Anulus Seal
- Condition: Out Of Position
- Location: Between N1 Blade
- Part time: 3,649 hours
- Component: Rroyce
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN)IN CRUISE DURING ICING CONDITIONS, #1 ENGINE VIBRATION WENT UP TO 2.5 UNITS. MAINTENANCE FOUND ANULUS FILLER SEAL OUT OF POSITION BETWEEN N1 BLADES. SEAL RESEATED PER MAINTENANCE MANUAL.
